Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is it safe enough to mix metoprolol 50mg an 125mg dioxin. Diagnosed with congestive heart failure

i am a 27 yr old female multiple medical issues. i was diagnosed with congestive heart failure in january of 2009.the doctor currently changed my dose of medication and also put me on dioxin for rapid heart rate . is it safe enough to mix metoprolol 50mg an 125mg dioxin. with out any serious sidde effects
Asked On : Sun, 21 Nov 2010
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic Forum,

Digoxin is a safe drug during congestive heart failure. Current medical evidence says that it is one of the drug of choice for congestive heart failure. Ofcourse there are few possible side effects that can be from any drug, specifically from Digoxin include electrolyte imbalance, rashes, visual disturbances, confusion etc.

The main reason for is it has a very narrow therapeutic index and the need for good monitoring.

I think you can go ahead with Metoprolol and Digoxin concomitantly but remember to followup to check for early toxicity.

Take care
Answered: Tue, 23 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor